Alert archive / South Carolina / Wind Advisories in 2014
Wind Advisory 7, NWS Charleston, SC
NWS Charleston, SC issued this wind advisory at Apr 15, 2014, 3:41 AM EDT for Berkeley County, Dorchester County, South Carolina. It took effect at Apr 15, 2014, 10:00 AM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2014, 3:41 AM EDT (07:41 UTC)
- In effect from
- Apr 15, 2014, 10:00 AM EDT
- Expired
- Apr 15, 2014, 2:02 PM EDT
- In force
- 4 hr
- Issued by
- NWS Charleston, SC
Counties Berkeley County, SC, Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 97 km from the middle of the area, began a volume at 07:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 7.7 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 66 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 989 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
622 WWUS72 KCHS 150741 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 341 AM EDT TUE APR 15 2014 SCZ044-045-050-052-151545- /O.NEW.KCHS.WI.Y.0007.140415T1400Z-140415T2100Z/ DORCHESTER-INLAND BERKELEY-CHARLESTON-TIDAL BERKELEY- INCLUDING THE CITIES OF...ST. GEORGE...SUMMERVILLE... MONCKS CORNER...CHARLESTON...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 341 AM EDT TUE APR 15 2014 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 5 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM EDT THIS AFTERNOON. * LOCATIONS...INCLUDING DORCHESTER...BERKELEY...AND CHARLESTON COUNTIES. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH...MAINLY FROM THE LATE MORNING HOURS INTO THE EARLY AFTERNOON HOURS. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND ON ELEVATED SURFACES SUCH AS BRIDGES AND OVERPASSES. LIGHT WEIGHT OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE WILL ALSO BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED FOR STRONG WINDS. EXTRA CAUTION SHOULD BE TAKEN WHILE DRIVING HIGH PROFILE VEHICLES AND ON BRIDGES AND OVERPASSES. LIGHT WEIGHT OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE SHOULD BE SECURED. MARINERS SHOULD AVOID VENTURING ONTO LAKE MOULTRIE. && $$
2 follow-up statements
812 WWUS72 KCHS 151523 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1123 AM EDT TUE APR 15 2014 SCZ044-045-050-052-152100- /O.CON.KCHS.WI.Y.0007.000000T0000Z-140415T2100Z/ DORCHESTER-INLAND BERKELEY-CHARLESTON-TIDAL BERKELEY- INCLUDING THE CITIES OF...ST. GEORGE...SUMMERVILLE... MONCKS CORNER...CHARLESTON...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 1123 AM EDT TUE APR 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * LOCATIONS...INCLUDING DORCHESTER...BERKELEY...AND CHARLESTON COUNTIES. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND ON ELEVATED SURFACES SUCH AS BRIDGES AND OVERPASSES. LIGHT WEIGHT OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE WILL ALSO BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED FOR STRONG WINDS. EXTRA CAUTION SHOULD BE TAKEN WHILE DRIVING HIGH PROFILE VEHICLES AND ON BRIDGES AND OVERPASSES. LIGHT WEIGHT OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE SHOULD BE SECURED. MARINERS SHOULD AVOID VENTURING ONTO LAKE MOULTRIE. && $$
600 WWUS72 KCHS 151802 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 202 PM EDT TUE APR 15 2014 SCZ045-160215- /O.CAN.KCHS.WI.Y.0007.000000T0000Z-140415T2100Z/ /O.NEW.KCHS.LW.Y.0016.140415T1802Z-140416T1800Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 202 PM EDT TUE APR 15 2014 ...LAKE WIND ADVISORY IN EFFECT UNTIL 2 PM EDT WEDNESDAY FOR LAKE MOULTRIE... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT WEDNESDAY. THE WIND ADVISORY HAS BEEN CANCELLED. * WINDS...NORTH 15 TO 25 KT. * WAVES...2 TO 3 FEET. * IMPACTS...STRONG WINDS AND ROUGH WAVES ON LAKE MOULTRIE WILL MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS ON LAKE MOULTRIE SHOULD USE EXTRA CAUTION SINCE STRONG WINDS AND ROUGH WAVES CAN OVERTURN SMALL CRAFT. && $$ SCZ044-050-052-151915- /O.CAN.KCHS.WI.Y.0007.000000T0000Z-140415T2100Z/ DORCHESTER-CHARLESTON-TIDAL BERKELEY- INCLUDING THE CITIES OF...ST. GEORGE...SUMMERVILLE...CHARLESTON... DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON 202 PM EDT TUE APR 15 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE WIND ADVISORY. ALTHOUGH BREEZY TO GUSTY CONDITIONS WILL CONTINUE FOR THE NEXT SEVERAL HOURS...WINDS WILL REMAIN BELOW ADVISORY CRITERIA. THUS THE WIND ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this wind advisory went out at Apr 15, 2:14 AM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Apr 15, 2:14 AM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
214 AM EDT TUE APR 15 2014
.SYNOPSIS...
A STRONG COLD FRONT WILL APPROACH THE AREA FROM THE WEST EARLY
TUESDAY...POSSIBLY ACCOMPANIED BY SEVERE THUNDERSTORMS...THEN PUSH
OFFSHORE LATER IN THE AFTERNOON. UNSEASONABLY COOL HIGH PRESSURE
WILL FOLLOW BEHIND THE FRONT AND CONTINUE THROUGH THURSDAY. A WAVE
OF LOW PRESSURE COULD SKIRT THE AREA FROM OUT OF THE GULF LATE IN
THE WEEK...BEFORE HIGH PRESSURE RETURNS FOR EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
EARLY THIS MORNING...WARM AND MOIST SOUTHERLY FLOW CONTINUES
ACROSS THE REGION AND WE ARE NOW SEEING SOME SHOWERS FROM THE
COASTAL WATERS START TO PUSH ONSHORE ALONG THE CHARLESTON COUNTY
COAST. I HAVE ADJUSTED POPS TO MATCH CURRENT RADAR TRENDS AND THEN
POPS RAMP UP THROUGH THE MORNING AS PRECIPITATION CHANCES INCREASE
WITH THE APPROACHING COLD FRONT. TEMPERATURES WILL REMAIN QUITE
WARM THROUGH THE NIGHT...WITH MANY AREAS NOT FALLING OUT OF THE
LOW 70S.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY/...
TUESDAY...VERY ACTIVE DAY AS A STRONG COLD FRONT APPROACHES FROM THE
WEST EARLY IN THE MORNING...THEN PUSHES OFFSHORE LATER IN THE
AFTERNOON. AHEAD OF THE FRONT UNSEASONABLY MOIST AND POSSIBLY WARM
AIR WILL MOVE INTO THE AREA. VERY STRONG WIND FIELDS WILL BE IN
PLACE AS LOW PRESSURE INTENSIFIES ALONG THE FRONT. AS USUAL FOR THIS
TIME OF YEAR...INSTABILITY IS THE BIGGEST QUESTION...BUT THERE
SHOULD BE ENOUGH IN THE LOWER LEVELS TO AT LEAST YIELD SOME STRONGER
STORMS AS TEMPS PUSH INTO THE MID TO UPPER 70S. SOME GUIDANCE
INDICATES LOWER TO MID 80S AROUND CHARLESTON...AND IF THIS WERE
TO BE THE CASE...INSTABILITY WILL BE PLENTY SUFFICIENT FOR SEVERE
STORMS. ALTHOUGH DAMAGING WINDS WILL BE THE MAIN HAZARD...LOW-LEVEL
HELICITY VALUES LOOK HIGH ENOUGH TO WARRANT AT LEAST A LOW END
TORNADO RISK AS WELL. EVEN OUTSIDE ANY STORMS...THE PRESSURE
GRADIENT WILL BE STRONG ENOUGH TO MAKE FOR A BREEZY TO POTENTIALLY
WINDY DAY...WITH THE STRONGEST WINDS MOST LIKELY ALONG THE SC
COAST UP INTO THE CHARLESTON METRO AREA. A WIND ADVISORY MAY
EVENTUALLY BE NEEDED...AND AT THE VERY LEAST A WIND ADVISORY FOR
LAKE MOULTRIE. THE FRONT SHOULD PUSH INTO THE ATLANTIC LATER IN
THE AFTERNOON WITH RAIN CHANCES QUICKLY ENDING THEREAFTER AS MUCH
DRIER AIR FILTERS IN FROM THE WEST. TEMPS BY DAYBREAK WEDNESDAY
WILL BE AROUND 40 INLAND WITH LOWER TO MID 40S AT THE COAST.
WEDNESDAY...DRY AND BREEZY WITH TEMPS WELL BELOW NORMAL AS COOL HIGH
PRESSURE BUILDS FROM THE NORTH. ANY ATLANTIC SHOWERS SHOULD REMAIN
OFFSHORE. HIGHS LIKELY NEAR 60 NORTH WITH MID 60S SOUTH. ANOTHER
CHILLY NIGHT WEDNESDAY NIGHT WITH TEMPS LIKELY INTO THE UPPER 30S
WELL INLAND AND MID/UPPER 40S ALONG THE SC COAST AND LOWER 50S ALONG
THE GA COAST.
THURSDAY...PRETTY MUCH A CARBON COPY OF WEDNESDAY EXCEPT A LITTLE
WARMER.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE FORECAST FOR LATE IN THE WEEK INTO EASTER WEEKEND IS A FAIRLY
LOW CONFIDENCE FORECAST IN REGARDS TO EXACT DETAILS. HOWEVER...THE
MID WEEK WEDGE OF HIGH PRESSURE EVENTUALLY STARTS TO ERODE ON
FRIDAY...AS A TROUGH OF LOW PRESSURE FORMS OVER THE SW ATLANTIC AND
WAVES OF LOW PRESSURE DEVELOP ALONG THE PRE-EXISTING BAROCLINIC ZONE
OVER THE OCEAN AND/OR A MORE PRONOUNCED LOW ARRIVES FROM OUT OF THE
GULF OF MEXICO FOR SATURDAY. DRIER HIGH PRESSURE EITHER WAY LOOKS TO
BUILD BACK IN FOR EASTER DAY AND NEXT MONDAY AS WELL. TEMPS LOOK TO
BE NEAR OR SLIGHTLY ABOVE CLIMATOLOGY THROUGH THE PERIOD. AT LEAST
SOME RAIN CHANCE IS EVIDENT THROUGH SATURDAY.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
THE PRIMARY NEAR TERM CONCERN IS THE POTENTIAL FOR TEMPO MVFR
CONDITIONS AT KCHS WITH PASSING SHOWERS OVER THE NEXT COUPLE OF
HOURS. OVERALL I ANTICIPATE BOTH SITES BEING PREVAILING VFR...BUT
BRIEF REDUCTIONS IN CEILINGS TO MVFR CANNOT BE RULED OUT. THEN
AFTER SUNRISE CONDITIONS WILL BECOME MUCH MORE ACTIVE AS A STRONG
COLD FRONT BEGINS TO IMPACT THE REGION. THE FRONT IS EXPECTED TO
BRING A LINE OF THUNDERSTORMS INTO BOTH SITES...AND I HAVE
ADJUSTED TO TIMING OF TSRA EARLIER THAN THE PREVIOUS FORECAST.
THIS INTRODUCES THUNDER AT 17Z AT KSAV AND 18Z AT KCHS. FOR NOW I
HAVE GONE WITH MVFR CONDITIONS WITH THE THUNDER...BUT THERE IS THE
POTENTIAL FOR BRIEF IFR REDUCTIONS IN VISIBILITY AS THE LINE OF
STORMS PASSES. BUT WILL LET FUTURE FORECASTS NAIL DOWN THE
LIKELIHOOD OF IFR DURING THAT TIME. THUNDERSTORMS SHOULD BE
RELATIVELY SHORT-LIVED AT BOTH SITES...FOR AN HOUR OR TWO...AND
THEN FOLLOWED BY A PERIOD OF LIGHTER SHOWERS OR STRATIFORM RAIN.
CONDITIONS WILL THEN CLEAR OUT THIS EVENING WITH SKC EXPECTED LATE
IN THE FORECAST PERIOD. WINDS WILL ALSO BE A CONCERN...ESPECIALLY
AT KCHS AS SOUTHWEST FLOW BECOMES QUITE GUSTY. THERE IS A NARROW
TIME WINDOW AROUND 17Z WHERE KCHS COULD GUST TO NEAR 35 KT. GUSTS
AT KSAV ARE NOT EXPECTED TO BE QUITE THIS STRONG AS THE LOW LEVEL
JET WILL BE WEAKER THERE.
EXTENDED AVIATION OUTLOOK...WIND GUSTS WILL CONTINUE AND BE THE
DOMINANT IMPACT INTO LATE WEEK. SUB-VFR WEATHER AGAIN POSSIBLE
LATE WEDNESDAY NIGHT OR THURSDAY THROUGH FRIDAY AS MOISTURE
RETURNS FROM OFF THE ATLANTIC...THEN POSSIBLY A BETTER CHANCE INTO
SATURDAY AS LOW PRESSURE MOVES OUT OF THE GULF OF MEXICO AND OVER
THE AREA OR JUST OFFSHORE.
&&
.MARINE...
TONIGHT...SEAS AT 41004 AND 41008 ARE RUNNING ABOUT 1-2 FT HIGHER
THAN THE LATEST WW4 RUN. ASSUMING THIS TREND CONTINUES AS WINDS
INCREASE TO 15 KT NEARSHORE...15-20 KT OFFSHORE...SEAS WILL REACH
SMALL CRAFT ADVISORY THRESHOLDS A LITTLE EARLIER THAN PREVIOUSLY
THOUGHT. ADJUSTED THE START TIME OF THE VARIOUS ADVISORIES GIVEN
THIS.
TUESDAY THROUGH SATURDAY...A COLD FRONT APPROACHING FROM THE WEST
TUESDAY WILL KEEP A STRONG PRESSURE GRADIENT IN PLACE OVER THE LOCAL
WATERS AND ADVISORIES ARE EXPECTED FOR ALL WATERS. THERE IS THE
POTENTIAL THAT WINDS COULD GUST NEAR GALE FORCE...ESPECIALLY ACROSS
FAR INLAND PORTIONS OF CHARLESTON HARBOR WHERE BETTER MIXING IS
EXPECTED OVER LAND AREAS DURING THE AFTERNOON UNTIL THE FRONT PASSES
LATER IN THE AFTERNOON. OTHERWISE...THE STRONG GRADIENT WILL REMAIN
IN PLACE THROUGH MID WEEK AS COOL HIGH PRESSURE BUILDS FROM THE
NORTH AND THUS ADVISORIES ARE EXPECTED TO CONTINUE INTO
FRIDAY...ALTHOUGH POSSIBLY ENDING THURSDAY IN CHARLESTON HARBOR.
RIP CURRENTS...STRONG SOUTH TO SOUTHWEST WINDS AHEAD OF AN
APPROACHING COLD FRONT WILL COMBINE WITH ASTRONOMICAL INFLUENCES
FROM THE FULL MOON TO RESULT IN AN ENHANCED RISK FOR RIP CURRENTS ON
TUESDAY. LOOKS LIKE A HIGH RISK ALONG THE SC COAST AND A MODERATE
RISK ALONG THE GA COAST. BEHIND THE FRONT BEGINNING WEDNESDAY...STRONG
NORTH/NORTHEAST WINDS ARE EXPECTED THROUGH AT LEAST FRIDAY. AS
SUCH...THE ENHANCED RISK FOR RIP CURRENTS WILL CONTINUE THROUGH THE
REMAINDER OF THE WEEK.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...HIGH RISK FOR RIP CURRENTS FROM 8 AM EDT THIS MORNING THROUGH
THIS EVENING FOR SCZ048>051.
MARINE...SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 5 PM EDT
FRIDAY FOR AMZ352.
SMALL CRAFT ADVISORY UNTIL 5 PM EDT FRIDAY FOR AMZ350.
SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 5 PM EDT
FRIDAY FOR AMZ354.
SMALL CRAFT ADVISORY UNTIL 2 AM EDT SATURDAY FOR AMZ374.
SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 5 PM EDT
THURSDAY FOR AMZ330.
&&
SYNOPSIS...
NEAR TERM...BSH
SHORT TERM...RJB
LONG TERM...33
AVIATION...BSH
MARINE...RJB/STHazardous weather outlook, Apr 14, 6:16 PM EDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 616 PM EDT MON APR 14 2014 AMZ330-350-352-354-374-GAZ087-088-099>101-114>116-118-137-138-140- SCZ040-042-043-047-152230- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-INLAND JASPER- 616 PM EDT MON APR 14 2014 ...SEVERE THUNDERSTORMS POSSIBLE TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS...SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA TUESDAY AS A COLD FRONT APPROACHES FROM THE WEST. A FEW OF THE THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WINDS... HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING BEING THE PRIMARY HAZARDS. ISOLATED TORNADOES AND SMALL HAIL ARE ALSO POSSIBLE. THE RISK FOR SEVERE THUNDERSTORMS WILL INCREASE ACROSS INLAND AREAS BEGINNING DURING THE MORNING HOURS...THEN SPREAD EAST TO THE THE COAST IN THE AFTERNOON. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR THE INTERNET FOR THE LATEST FORECASTS AND POSSIBLE WATCHES AND WARNINGS FROM THE NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. SCZ048>051-152230- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 616 PM EDT MON APR 14 2014 ...HIGH RISK FOR RIP CURRENTS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RISK FOR RIP CURRENTS. SEVERE THUNDERSTORMS...SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA TUESDAY AS A COLD FRONT APPROACHES FROM THE WEST. A FEW OF THE THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WINDS... HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING BEING THE PRIMARY HAZARDS. ISOLATED TORNADOES AND SMALL HAIL ARE ALSO POSSIBLE. THE RISK FOR SEVERE THUNDERSTORMS WILL INCREASE ACROSS INLAND AREAS BEGINNING DURING THE MORNING HOURS...THEN SPREAD EAST TO THE THE COAST IN THE AFTERNOON. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR THE INTERNET FOR THE LATEST FORECASTS AND POSSIBLE WATCHES AND WARNINGS FROM THE NATIONAL WEATHER SERVICE. STRONG WINDS...WINDS COULD GUST OVER 40 MPH TUESDAY EVEN OUTSIDE ANY THUNDERSTORMS...AND A WIND ADVISORY MAY BE REQUIRED. RIP CURRENTS...THE COMBINATION OF MODERATE TO STRONG ONSHORE WINDS...ELEVATED SURF AND ASTRONOMICAL INFLUENCES WILL LEAD TO AN ENHANCED RISK OF RIP CURRENTS AT AREA BEACHES THROUGH LATE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ117-119-139-141-152230- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- 616 PM EDT MON APR 14 2014 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK FOR RIP CURRENTS. SEVERE THUNDERSTORMS...SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA TUESDAY AS A COLD FRONT APPROACHES FROM THE WEST. A FEW OF THE THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WINDS... HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING BEING THE PRIMARY HAZARDS. ISOLATED TORNADOES AND SMALL HAIL ARE ALSO POSSIBLE. THE RISK FOR SEVERE THUNDERSTORMS WILL INCREASE ACROSS INLAND AREAS BEGINNING DURING THE MORNING HOURS...THEN SPREAD EAST TO THE THE COAST IN THE AFTERNOON. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR THE INTERNET FOR THE LATEST FORECASTS AND POSSIBLE WATCHES AND WARNINGS FROM THE NATIONAL WEATHER SERVICE. RIP CURRENTS...THE COMBINATION OF MODERATE TO STRONG ONSHORE WINDS...ELEVATED SURF AND ASTRONOMICAL INFLUENCES WILL LEAD TO AN ENHANCED RISK OF RIP CURRENTS AT AREA BEACHES THROUGH LATE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. SCZ044-045-052-152230- DORCHESTER-INLAND BERKELEY-TIDAL BERKELEY- 616 PM EDT MON APR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS...SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA TUESDAY AS A COLD FRONT APPROACHES FROM THE WEST. A FEW OF THE THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WINDS... HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING BEING THE PRIMARY HAZARDS. ISOLATED TORNADOES AND SMALL HAIL ARE ALSO POSSIBLE. THE RISK FOR SEVERE THUNDERSTORMS WILL INCREASE ACROSS INLAND AREAS BEGINNING DURING THE MORNING HOURS...THEN SPREAD EAST TO THE THE COAST IN THE AFTERNOON. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR THE INTERNET FOR THE LATEST FORECASTS AND POSSIBLE WATCHES AND WARNINGS FROM THE NATIONAL WEATHER SERVICE. STRONG WINDS...WINDS COULD GUST OVER 40 MPH TUESDAY EVEN OUTSIDE ANY THUNDERSTORMS...AND A WIND ADVISORY MAY BE REQUIRED. RIP CURRENTS...THE COMBINATION OF MODERATE TO STRONG ONSHORE WINDS...ELEVATED SURF AND ASTRONOMICAL INFLUENCES WILL LEAD TO AN ENHANCED RISK OF RIP CURRENTS AT AREA BEACHES THROUGH LATE IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 2:02 PM EDT | Lake Wind Advisory | CHS | Berkeley | 23 hr |
| Apr 15, 3:55 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Apr 15, 4:07 PM EDT | Special Weather Statement | CHS | Allendale | 23 min |
| Apr 15, 4:28 PM EDT | Special Weather Statement | CHS | Hampton | 32 min |
| Apr 15, 4:53 PM EDT | Special Weather Statement | CHS | Hampton, Jasper | 37 min |
| Apr 15, 5:23 PM EDT | Special Weather Statement | CHS | Colleton | 37 min |
| Apr 15, 5:55 PM EDT | Special Marine Warning | CHS | 65 min | |
| Apr 15, 6:26 PM EDT | Special Marine Warning | CHS | 2 hr |
Nearby
Wind Advisories in South Carolina, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.